# SDR 2000UALA00113

- Difficulty date: March 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Aircraft time: 57,496 hours, 33,030 cycles
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010262
- Condition: Malfunctioned
- Location: Nr 5 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON SLAT RETRACTION AFTER TAKEOFF, NR 5 SLAT INDICATED DOWN.  CYCLED SLATS AND NR 5 REMAINS AMBER ON BOTH FORWARD AND AFT PANELS.  RETURNED TO ORD.  *S/D*  REPLACED LEADING EDGE FLAP POSITON SWITCH NR 5 PER 27-85-01.  OPERATIONALLY CHECKS NORMAL.
